| Model Number |
SP2100X26B |
| Medical Device Problem Codes |
Electrical /Electronic Property Problem (1198); Battery Problem (2885)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/17/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3 other text : device not returned to the manufacturer.
Event or Problem Description
The manufacturer received information alleging a ventilator service required condition occurred.There was no harm or injury reported.The device has not been returned to the manufacturer.At this time, we are unable to confirm the alleged malfunction.A follow-up report will be submitted when the manufacturer's investigation is complete.
Additional Manufacturer Narrative
The manufacturer previously reported receiving information alleging a ventilator service required condition occurred.There was no harm or injury reported.The ventilator was evaluated by third party service center and the customer¿s complaint was confirmed.The device's detachable battery needs to be replaced to address the issue.Additionally, the device's air inlet foam filter was replaced due to preventive maintenance.